# SDR QXEA2021052400262

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,997 hours, 28,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58401A2BC5F4L302
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FORWARD EMERGENCY LIGHT SWITCH, LIGHT NOT ILLUMINATED. REMOVED FROM SERVICE. RELAMPED FA FORWARD EMERGENCY LIGHT SWITCH. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
